# SDR UALA2012091305171

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 87,831 hours, 14,080 cycles
- Engine: Pwa PW4060
- System (JASC): 3234 · Landing Gear Selector
- Part: Seal
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SELECTOR HYD LEAK.  REMOVED LOWER FWD UNION INCLUDING T-PIECE TO ACCESS UPPER AFT UNION.  UPPER AFT UNION REMOVED AND VERIFIED SEAL DAMAGED.  NEW SEALS ORDERED FOR BOTH UNION.  BOTH UNIONS AND PIPES FITTED HAND TIGHT TO SEAL SYSTEM FROM CONTAMINATED.  SEAL 750-5650 AND 750-0683 REQUIRE REPLACEMENT.  REPLACED SEALS ON ITEMS 245 & 255.  LEAK CHECK ACP.  NO LEAKS NOTED.
